MathSciNet Relay Station
MathSciNet bibliographic data
MR126735 (23 #A4029) 46.60 (16.00)
Vidav, Ivan On some $\sp*$regular rings. Acad. Serbe Sci. Publ. Inst. Math. 13 1959 73–80.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement